# SDR USAA2014041700002

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 2,363 hours, 1,050 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LAVATORY SMOKE DETECTOR FILTERS DIRTY & CLOGGED, POST WEEKLY CHECK.  REPLACED ALL LAVATORY SMOKE DETECTOR FILTERS, AS NECESSARY.
